# SDR VNAA0602003

- Difficulty date: February 6, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 2,472 hours, 2,371 cycles
- Engine: Ge CF348C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895001
- Part serial: 10905
- Condition: Failed
- Location: Mlg
- Part time: 2,472 hours, 2,371 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN ATTEMPTING TO RETRACT THE LANDING GEAR, THE CREW RECEIVED A GEAR DISAGREE WARNING.  THE QRH WAS FOLLOWED.  THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR CENTERED NR 2 PROXIMITY SENSOR FAILED.  THE SENSOR WAS REPLACED WITH A NEW UNIT AND ADJUSTED.  THE LANDING GEAR OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
